Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 2, Pages 263-277
http://dx.doi.org/10.1155/S0161171284000272

On the Korteweg-de Vries equation: an associated equation

1Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga 37402, Tennessee, USA
2Department of Systems Science and Mathematics, Washington University, St. Louis 63130, Missouri, USA

Received 12 December 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eugene P. Schlereth and Ervin Y. Rodin, “On the Korteweg-de Vries equation: an associated equation,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 263-277, 1984. https://doi.org/10.1155/S0161171284000272.